Open Access
Translator Disclaimer
2012 Numerical method for expectations of piecewise deterministic Markov processes
Adrien Brandejsky, Benoîte de Saporta, François Dufour
Commun. Appl. Math. Comput. Sci. 7(1): 63-104 (2012). DOI: 10.2140/camcos.2012.7.63


We present a numerical method to compute expectations of functionals of a piecewise deterministic Markov process. We discuss time dependent functionals as well as deterministic time horizon problems. Our approach is based on the quantization of an underlying discrete-time Markov chain. We obtain bounds for the rate of convergence of the algorithm. The approximation we propose is easily computable and is flexible with respect to some of the parameters defining the problem. An example illustrates the paper.


Download Citation

Adrien Brandejsky. Benoîte de Saporta. François Dufour. "Numerical method for expectations of piecewise deterministic Markov processes." Commun. Appl. Math. Comput. Sci. 7 (1) 63 - 104, 2012.


Received: 6 May 2011; Revised: 8 November 2011; Accepted: 5 December 2011; Published: 2012
First available in Project Euclid: 20 December 2017

zbMATH: 1248.60086
MathSciNet: MR2979517
Digital Object Identifier: 10.2140/camcos.2012.7.63

Primary: 60J25 , 65C20
Secondary: 60K10

Keywords: expectation , numerical method , Piecewise deterministic Markov processes , quantization

Rights: Copyright © 2012 Mathematical Sciences Publishers


Vol.7 • No. 1 • 2012
Back to Top